| Model Number |
CC4202A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/06/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Visual inspection of the returned product found the lens optic scratched.The lens was returned in liquid.(b)(4).
Event or Problem Description
The reporter stated that a (b)(4), +24.5 diopter, lens was opened on a sterile field and the surgeon decided to go with a different power.The reporter stated there was no patient contact and she did not know the cause of the damaged lens.
Additional Manufacturer Narrative
Corrected data: cc4202a to cc4204a - incorrect model # reported.(b)(4).